Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2005, Volume 17, Number 2, Pages 119–125 (Mi mm161)  

This article is cited in 2 scientific papers (total in 2 papers)

The stochastic dynamics of the shares $\textrm{ }$ quotations

G. L. Buchbinder, K. M. Chistilin

Omsk State University

Abstract: It is shown that price changes of the shares $\textrm{ }$ upon different delay times $\tau$ can be regarded as a stochastic Marcovian process. The evolution of the probability distributions is described by means of the Fokker–Plank equation. It is written in terms of a drift and a diffusion coefficients that are directly estimated from financial data. The drift and diffusion coefficients allow to separate the deterministic and noisy influence on a dynamic of the share quotations. It is also shown that for small $\tau$ the asymptotical behavior of the probability distributions is determined by power-law tail. In the case of large $\tau$ the prices change have Gaussian distribution.

Full text: PDF file (154 kB)

Bibliographic databases:
Received: 08.06.2004

Citation: G. L. Buchbinder, K. M. Chistilin, “The stochastic dynamics of the shares $\textrm{ }$ quotations”, Matem. Mod., 17:2 (2005), 119–125

Citation in format AMSBIB
\Bibitem{BucChi05}
\by G.~L.~Buchbinder, K.~M.~Chistilin
\paper The stochastic dynamics of the shares $\textrm{ }$ quotations
\jour Matem. Mod.
\yr 2005
\vol 17
\issue 2
\pages 119--125
\mathnet{http://mi.mathnet.ru/mm161}
\zmath{https://zbmath.org/?q=an:1073.91615}


Linking options:
  • http://mi.mathnet.ru/eng/mm161
  • http://mi.mathnet.ru/eng/mm/v17/i2/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shapovalov, A. Yu. Trifonov, E. A. Masalova, “Kvaziklassicheskie asimptotiki nelineinogo uravneniya Fokkera–Planka dlya raspredelenii dokhodnostei aktivov”, Kompyuternye issledovaniya i modelirovanie, 1:1 (2009), 41–49  mathnet  crossref
    2. P. V. Tryasuchev, “Stokhasticheskaya model dinamiki otnositelnykh priraschenii tseny aktsii”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2011, no. 2(14), 38–44  mathnet
  • Number of views:
    This page:409
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022